# SDR C1HA200393004

- Difficulty date: February 16, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Broken
- Location: Mlg Door Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION THE RT MAIN LANDING GEAR DOOR ANNUNCIATOR DID NOT ILLUMINATED ON THE S/O PANEL.   REPAIRED BROKEN WIRE AT RT MLG DOOR SWITCH PER WDM.
